# SDR DALA2016081505968

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SHEAR TIE AT BS 1022 RIGHT APPROXIMATELY 14 STRINGER. FABRICATED A NEW SHEAR TIE IAW DWG #9912243. INSTALLED THE SHEAR TIE IAW SRM 51-41-05 PARA 2.
